# SDR SIMA200634007

- Difficulty date: November 30, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 15,248 hours, 15,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Part time: 15,248 hours, 15,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM FOUND CORRODED AT FRAME 58 AND 59.  FABRICATED REPAIR ANGLE, CLEANED, TREATED AND INSTALLED ANGLE IAW EMB SRM 53-21-10 EMB IC2006-145/9434.
